Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Treatment Neuropathy Induced By Statins

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

How to manage HIV drug induced peripheral neuropathy

I have been taking HIV meds close to 18 months now. I was on Triomune. Recently I started having peripheral neuropathy and the doctor changed the meds to truvada and nevirapine, but the tingling sensation in the feet wont just go.he has put me on...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Treatment of peripheral neuropathy due to medications can be very frustrating--there often is no simple answer. Stopping offending medications (such as the stavudine in Triomune) is often critical. Recovery is variable and often very slow but... Read more »

reversing neuropathy (TREATMENT OF PERIPHERAL NEUROPATHY, 2010)

hi, just want to know if there is anything i can do to reverse neuropathy in my toes and feet. i am... Read more »

Neuropathy from Statins or Hiv or Hiv meds???

How do I know what is causing my neuropathy? I have been with Hiv/Aids for 20 years, on meds the... Read more »
Articles
Henry J. Kaiser Family Foundation

Cholesterol-Lowering Statins May Slow Progression of HIV/AIDS, Study Says

Cholesterol-lowering drugs called statins given to HIV-positive people "suppressed the virus" and replenished CD4+ T cells, "two key measures of health" among HIV-positive people, researchers from the Spanish Council for Scientific Research in... Read more »
HIV i-Base

Statin Use in HIV-Positive People

At CROI 2013, statins use in HIV management was the focus of a poster discussion and two late breaker oral presentations. Most usefully, this poster session included an overview by Steven Grinspoon from Massachusetts General Hospital prior to the... Read more »
AIDS InfoNet

Peripheral Neuropathy

What Is Peripheral Neuropathy? What Causes PN? How Is PN Diagnosed? How Is It Treated? Other Resources The Bottom Line What Is Peripheral Neuropathy? Peripheral neuropathy (PN) is a disease of the peripheral nerves. These are all the... Read more »
TheBodyPRO.com

HIV JournalView

Table of Contents An Alternative for Peripheral Neuropathy Stable Viral Load but Evolving Drug Resistance Niacin Revisited HIV on Campus References An Alternative for Peripheral Neuropathy Hart AM, Wilson ADH, Montovani C, et al.... Read more »
Connect With Others

Peripheral Neuropathy - L-Carnetine

Posted by Anonymous, 3 Replies
Greetings! Just thought I would post the following info, it is based strictly on my personal experience and is not a recommendation.

I am a long-term survivor(21 years) and in general good health. Last year I successfully complete a course of Chemo... Read more »

Treatment options for Neuropathy

Posted by Neuropathypain, 1 Reply
I have suffered from Neuropathy since 2000. At first they thought it was the Zerit that I was on becuase a side effect was Neuropathy and it could go away, it never did it just got worse. I have tried every drug from Neurotin to Lyrica with no pain... Read more »

IL-2 Induces Sustained CD4 Cell Increases

Posted by Anonymous, 1 Reply
IL-2 Induces Sustained CD4 Cell Increases in HIV-Infected Patients


By Deborah Mitchell

TORONTO, Sep 20 (Reuters Health) - The addition of recombinant interleukin-2 (IL-2) to an HIV antiretroviral therapy produces an increase in CD4+ T-cell counts,... Read more »

Neuropathy

Posted by Anonymous, 1 Reply
I have had neuropathy in my feet for 4 years now in varying degrees of pain, sometimes light, sometimes crippling. I had some decent results using acetyl-L-carnetine, which seemed to have helped the pain some, but now it has come back in full force.... Read more »